RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1015–1018 (Mi dan32076)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The general form of a continuous linear functional on the space of functions holomorphic in a convex region of $C^n$

L. A. Aizenberg

Institute of Physics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (573 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.55:513.881
Presented: M. A. Lavrent'ev
Received: 17.05.1965

Citation: L. A. Aizenberg, “The general form of a continuous linear functional on the space of functions holomorphic in a convex region of $C^n$”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1015–1018

Citation in format AMSBIB
\Bibitem{Aiz66}
\by L.~A.~Aizenberg
\paper The general form of a continuous linear functional on the space of functions holomorphic in a convex region of $C^n$
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1015--1018
\mathnet{http://mi.mathnet.ru/dan32076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0201958}
\zmath{https://zbmath.org/?q=an:0156.15002}


Linking options:
  • http://mi.mathnet.ru/eng/dan32076
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1015

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Mityagin, G. M. Henkin, “Linear problems of complex analysis”, Russian Math. Surveys, 26:4 (1971), 99–164  mathnet  crossref  mathscinet  zmath
    2. V. M. Trutnev, “Nekotorye svoistva funktsii, golomorfnykh na silno lineinykh vypuklykh mnozhestvakh”, UMN, 27:5(167) (1972), 253–254  mathnet  mathscinet  zmath
    3. G. M. Henkin, “The Lewy equation and analysis on pseudoconvex manifolds”, Russian Math. Surveys, 32:3 (1977), 59–130  mathnet  crossref  mathscinet  zmath
    4. S. G. Gindikin, G. M. Henkin, “Integral geometry for $\partial$-cohomology in $q$-linear concave domains in $\mathbb{CP}^n$”, Funct. Anal. Appl., 12:4 (1978), 247–261  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:33
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019